CSpace
A MULTILEVEL NEWTON'S METHOD FOR EIGENVALUE PROBLEMS
He, Yunhui; Li, Yu; Xie, Hehu; You, Chun'Guang; Zhang, Ning
2018
Source PublicationAPPLICATIONS OF MATHEMATICS
Volume63Issue:3Pages:281
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33740
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
He, Yunhui,Li, Yu,Xie, Hehu,et al. A MULTILEVEL NEWTON'S METHOD FOR EIGENVALUE PROBLEMS[J]. APPLICATIONS OF MATHEMATICS,2018,63(3):281.
APA He, Yunhui,Li, Yu,Xie, Hehu,You, Chun'Guang,&Zhang, Ning.(2018).A MULTILEVEL NEWTON'S METHOD FOR EIGENVALUE PROBLEMS.APPLICATIONS OF MATHEMATICS,63(3),281.
MLA He, Yunhui,et al."A MULTILEVEL NEWTON'S METHOD FOR EIGENVALUE PROBLEMS".APPLICATIONS OF MATHEMATICS 63.3(2018):281.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He, Yunhui]'s Articles
[Li, Yu]'s Articles
[Xie, Hehu]'s Articles
Baidu academic
Similar articles in Baidu academic
[He, Yunhui]'s Articles
[Li, Yu]'s Articles
[Xie, Hehu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He, Yunhui]'s Articles
[Li, Yu]'s Articles
[Xie, Hehu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.